# SDR W8PA970211

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69414372
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER CLIP.  REMOVED AND REPLACED STRINGER CLIP, BS 987, WL 202, LBL 52, STRINGER 18.  (M)
